Open Access
Translator Disclaimer
1996 Weakly coupled systems of quasilinear hyperbolic equations
Bernard Hanouzet, Roberto Natalini
Differential Integral Equations 9(6): 1279-1292 (1996).

Abstract

We obtain some general comparison results for entropy solutions of weakly coupled systems of conservation laws with source. For some particular couplings, by using these comparison methods, we show the global existence of the solutions to the Cauchy problem.

Citation

Download Citation

Bernard Hanouzet. Roberto Natalini. "Weakly coupled systems of quasilinear hyperbolic equations." Differential Integral Equations 9 (6) 1279 - 1292, 1996.

Information

Published: 1996
First available in Project Euclid: 6 May 2013

zbMATH: 0879.35093
MathSciNet: MR1409928

Subjects:
Primary: 35L60

Rights: Copyright © 1996 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.9 • No. 6 • 1996
Back to Top